# SDR UIEA2019120205974

- Difficulty date: November 28, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 80,528 hours, 11,357 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Module
- Part number: 13986001
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU GENERATOR FIELD OFF LIGHT INOP. REMOVED AND REPLACED THE MODULE ASSY IAW AMM 33-13-00.
